# SDR VNAA202104201111

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 12,276 hours, 11,170 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: S10008509
- Condition: Missing
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN RED MSG AFTER TAKEOFF. RAN QRH CHECKLIST PROX SYS FAULT STATUS MSG ALSO CAME ON / INSPECTED NOSE LANDING GEAR DOORS. FOUND MULTIPLE BUSHINGS MISSING ON THE MOUNTING POINTS FOR BOTH FORWARD NLG DOORS. INSTALLED BUSHINGS IAW CRJ 900 AMM 32-22-01-000/400-801. OPS CHECK GOOD AND CLEARANCE CHECK GOOD."
